# SDR DLL10980751

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1512169101102
- Condition: Corroded
- Location: Bs 901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OF THE LWR DOOR SILL INBD CAP FITTINGS LOCATED AT FS 901 USED ON BOTH RT AND LT SIDES WERE FOUND CORRODED AND REQUIRED REPLACEMENT.  REPAIRED PER ERA 331465-14.
